# SDR R61A2025020100079

- Difficulty date: February 1, 2025
- Submitted: February 1, 2025
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 43,787 hours, 30,128 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND R&R CORRODED SHEAR CLIP AT FWD. FUSE, FR16, BET. STRG 27R-28R IAW SRM 51-40-08.
